Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have been on zinc for 3 weeks and it has seemed to help my post acne hyperpigmentation but it seems to have made my overall skin especially cheeks much redder. Has anyone else experienced more redness ie blushing from supplementing with zinc?

Share this post


Link to post
Share on other sites
No. Is that the only thing you are supplementing? Niacin causes flushing so you should look for niacinimide.

yea its the only thing i supplement and is niacin usually in zinc?

Share this post


Link to post
Share on other sites

I read somewhere that Dibasic calcium phosphate can cause facial flushing and my zinc tablets have that in them is there any brand of zinc that does not have this ingredient in them.

Share this post


Link to post
Share on other sites
yea its the only thing i supplement and is niacin usually in zinc?

No niacin is not usually in zinc. In fact I have never heard of it being with Zinc at all.

I read somewhere that Dibasic calcium phosphate can cause facial flushing and my zinc tablets have that in them is there any brand of zinc that does not have this ingredient in them.

I do not think Opti-Zinc (also known as Zinc Methinonine) contains Dibasic calcium phosphate. I could be wrong but I do not think most Zinc supplements contain that.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×